MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTO SCR 2.0X7MM 2.0 SYS 2/PK; SCREW, FIXATION

BIOMET MICROFIXATION LACTO SCR 2.0X7MM 2.0 SYS 2/PK; SCREW, FIXATION
Catalog Number 915-2301
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2, report source, foreign, japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during inspection at the distributorship, it was found that the device had foreign debris within the sterile packaging.There was no patient involvement.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.The reported event was confirmed by review of pictures.Two pieces reported and review of the customer supplied photo shows approximately 5 mm white piece of debris that appears connected at one end and splits in two at opposite end.Follow up with the reporter identified 'looks like a white string inside pouch.' no string is used with the reported product.No product returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as packaging process problem.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
LACTO SCR 2.0X7MM 2.0 SYS 2/PK
Common Device Name
SCREW, FIXATION
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23742132
Report Number0001032347-2025-00448
Device Sequence Number12876732
Product Code HWC
UDI-Device Identifier00841036055028
UDI-Public(01)00841036055028(17)290424(10)66743560
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K971870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number915-2301
Device Lot Number66743560
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer03/17/2026
05/13/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/19/2026
06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown